Does anyone have experience with withdrawal symptoms from a reduction in dosage of oxycodone - 15mg to 10 mg with 12 hour interval frequency? I have voluntarily requested this reduction because I feel I am becoming addicted and I am suffering in various ways over the last few days. Any suggestions or help out there please?
I think most everyone who takes opoids is habituated to them and will go thru some withdrawal upon lowering dose or stopping. You also develop tolerance where after awhile you need more to get the same results. I am going to look into nerve ablation or some devices for my back and pelvis. After 58 days of going from 5 to 4 mg of Valium I am still going thru withdrawal symptoms daily because benzos damage your gabaa nerve receptors. Your own bodies opioid producers have to wake up and produce endorphins. Hang in there and I hope your pain is low.
I got off 3 years of hydromorphone because it caused me so much anxiety and didn’t sleep well. It was very difficult for a month or so. I was very sick. You will feel better.
The withdrawal can be brutal .the longer and higher the doae the more pain receptors that fire in the brain .Dont worry to much now .you have gotten thru the worst part
@A MyChronicPainTeam Member, I didn't realize that I was addicted to it! I was almost shocked! I have tried CBD oil, 2 different kinds. I don't get any relief from either one of them! I give you credit that you don't take any medication! I hope that you have better results with it than I did! Try it it's legal in the US. Hopefully it will work better for you than it did for me! Gentle hugs to you!
I was using it every6 hrs. I was told to try for every 8 hrs.,than every 12,& than I started using CBD. You can go to HEALTHY HEMP OIL & get a free order of some if it helps you can order it or not,hope this helps.
We never share your personal information with anyone.